Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Took antibiotic for sinus infection and bronchitis. Feeling bloated and have low grade fever. Advice?

I am a 49 yr old female, getting over a bad case of sinus infection & broncitis after three weeks of antibiotics & prednisone . Since all the hard medicine my body has gone from bad to worse. I have herrible bloating in my stomach to the point nothing is helping release the pain. I am running a low grade fever, get sick on my stomach if I try to eat anything. Other facts--I had surgery for pyloric stenosis at two weeks old, Had my gladderbladder removed two years ago, 15 yrs ago -hysterectomy/kept ovaries, in menopause.
Asked On : Thu, 7 Feb 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
welcome to healthcaremagic,
from the description of your symptoms you could be suffering from hyperacidity which is brought about by taking the strong antibiotics and prednisolone. one of the side effect of prednisolone is hyperacidity and bloating alot.
i would suggest try avoiding foods that are gasy in nature, acidic in nature, spicy in nature, oily in nature.
you should take some antiacids which will reduce the bloaty feeling and you will be able to eat better.
for the low grade fever you need to get your blood tested if your cell line is ok as you have been taking prednisolone for sometime and it has a side effect of immunosuppression.
hope to have answered your query.
wish you a quick recovery
Answered: Thu, 7 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor